One report of thrombosis after AstraZeneca vaccine in NL
Dutch side effect center Lareb so far received one report of someone who may have gotten thrombosis after being vaccinated with the AstraZeneca vaccine, the center said on Thursday after reports of a number of people suffering from coagulation problems in Denmark, NOS reports.
Coincidentally, the report came in on Thursday morning, Lareb said. The incident was not serious - the affected person was not seriously affected and did not need hospital care. Lareb will study the report further.
Denmark announced on Thursday morning that it was temporarily suspending the use of AstraZeneca vaccines after a number of reports of coagulation problems in people who received that vaccine. Austria previously reported a similar problem with two people who received the vaccine.
The European Medicines Agency launched an investigation, as did the two countries' health authorities. The Dutch Ministry of Public Health and public health institute RIVM are discussing the reports from Denmark, according to NOS.